MathSciNet Relay Station
MathSciNet bibliographic data
MR1651742 65F35 (65N30)
Bramble, James H.; Pasciak, Joseph E.; Vassilevski, Panayot S. Computational scales of Sobolev norms with application to preconditioning. Math. Comp. 69 (2000), no. 230, 463–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement